Alert archive / New York / Wind Advisories in 2023

Wind Advisory 4, NWS Buffalo, NY

March 31, 202312 counties in New York

NWS Buffalo, NY issued this wind advisory at Mar 31, 2023, 1:37 PM EDT for 12 counties in New York. It took effect at Apr 1, 2023, 5:00 AM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Mar 31, 2023, 1:37 PM EDT (17:37 UTC)
In effect from
Apr 1, 2023, 5:00 AM EDT
Expired
Apr 1, 2023, 7:00 PM EDT
In force
14 hr
Issued by
NWS Buffalo, NY

Counties Allegany County, NY, Cattaraugus County, NY, Chautauqua County, NY, Erie County, NY, Genesee County, NY, Jefferson County, NY, Livingston County, NY, Monroe County, NY, Niagara County, NY, Ontario County, NY, Orleans County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 54 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.6 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2023-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2023-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1050 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

003 
WWUS71 KBUF 311737
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
137 PM EDT Fri Mar 31 2023

NYZ001>003-010>014-019>021-085-010145-
/O.NEW.KBUF.WI.Y.0004.230401T0900Z-230401T2300Z/
Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Livingston-
Ontario-Chautauqua-Cattaraugus-Allegany-Southern Erie-
Including the cities of Niagara Falls, Medina, Rochester, 
Buffalo, Batavia, Warsaw, Geneseo, Canandaigua, Jamestown, Olean,
Wellsville, Orchard Park, and Springville
137 PM EDT Fri Mar 31 2023

...WIND ADVISORY IN EFFECT FROM 5 AM TO 7 PM EDT SATURDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Niagara, Orleans, Monroe, Erie, Genesee, Wyoming, 
  Livingston, Ontario, Chautauqua, Cattaraugus, and Allegany 
  counties.

* WHEN...From 5 AM to 7 PM EDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few isolated power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NYZ007-010145-
/O.NEW.KBUF.WI.Y.0004.230401T1200Z-230401T2100Z/
Jefferson-
Including the city of Watertown
137 PM EDT Fri Mar 31 2023

...WIND ADVISORY IN EFFECT FROM 8 AM TO 5 PM EDT SATURDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Jefferson county.

* WHEN...From 8 AM to 5 PM EDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few isolated power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Hitchcock
5 follow-up statements
474 
WWUS71 KBUF 010122
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
922 PM EDT Fri Mar 31 2023

NYZ001>003-010>014-019>021-085-010930-
/O.CON.KBUF.WI.Y.0004.230401T0900Z-230401T2300Z/
Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Livingston-
Ontario-Chautauqua-Cattaraugus-Allegany-Southern Erie-
Including the cities of Niagara Falls, Medina, Rochester, 
Buffalo, Batavia, Warsaw, Geneseo, Canandaigua, Jamestown, Olean,
Wellsville, Orchard Park, and Springville
922 PM EDT Fri Mar 31 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 7 PM EDT
SATURDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Niagara, Orleans, Monroe, Erie, Genesee, Wyoming, 
  Livingston, Ontario, Chautauqua, Cattaraugus, and Allegany 
  counties.

* WHEN...From 5 AM to 7 PM EDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NYZ007-010930-
/O.CON.KBUF.WI.Y.0004.230401T1200Z-230401T2100Z/
Jefferson-
Including the city of Watertown
922 PM EDT Fri Mar 31 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM EDT
SATURDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Jefferson county.

* WHEN...From 8 AM to 5 PM EDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
432 
WWUS71 KBUF 010858
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
458 AM EDT Sat Apr 1 2023

NYZ001>003-010>014-019>021-085-011700-
/O.CON.KBUF.WI.Y.0004.230401T0900Z-230401T2300Z/
Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Livingston-
Ontario-Chautauqua-Cattaraugus-Allegany-Southern Erie-
Including the cities of Niagara Falls, Medina, Rochester, 
Buffalo, Batavia, Warsaw, Geneseo, Canandaigua, Jamestown, Olean,
Wellsville, Orchard Park, and Springville
458 AM EDT Sat Apr 1 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Niagara, Orleans, Monroe, Erie, Genesee, Wyoming, 
  Livingston, Ontario, Chautauqua, Cattaraugus, and Allegany 
  counties.

* WHEN...Until 7 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NYZ007-011700-
/O.CON.KBUF.WI.Y.0004.230401T1200Z-230401T2100Z/
Jefferson-
Including the city of Watertown
458 AM EDT Sat Apr 1 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM
EDT THIS AFTERNOON...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Jefferson county.

* WHEN...From 8 AM this morning to 5 PM EDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
230 
WWUS71 KBUF 011631
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
1231 PM EDT Sat Apr 1 2023

NYZ001>003-010>014-019>021-085-012300-
/O.CON.KBUF.WI.Y.0004.000000T0000Z-230401T2300Z/
Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Livingston-
Ontario-Chautauqua-Cattaraugus-Allegany-Southern Erie-
Including the cities of Niagara Falls, Medina, Rochester, 
Buffalo, Batavia, Warsaw, Geneseo, Canandaigua, Jamestown, Olean,
Wellsville, Orchard Park, and Springville
1231 PM EDT Sat Apr 1 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Niagara, Orleans, Monroe, Erie, Genesee, Wyoming, 
  Livingston, Ontario, Chautauqua, Cattaraugus, and Allegany 
  counties.

* WHEN...Until 7 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NYZ007-012100-
/O.CON.KBUF.WI.Y.0004.000000T0000Z-230401T2100Z/
Jefferson-
Including the city of Watertown
1231 PM EDT Sat Apr 1 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph.

* WHERE...Jefferson county.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
516 
WWUS71 KBUF 012004
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
404 PM EDT Sat Apr 1 2023

NYZ001>003-010-011-012115-
/O.CAN.KBUF.WI.Y.0004.000000T0000Z-230401T2300Z/
Niagara-Orleans-Monroe-Northern Erie-Genesee-
Including the cities of Niagara Falls, Medina, Rochester, 
Buffalo, and Batavia
404 PM EDT Sat Apr 1 2023

...WIND ADVISORY IS CANCELLED...

Winds have diminished, but there still could be some gusts to 40
mph through early evening.

$$

NYZ007-012115-
/O.CAN.KBUF.WI.Y.0004.000000T0000Z-230401T2100Z/
Jefferson-
Including the city of Watertown
404 PM EDT Sat Apr 1 2023

...WIND ADVISORY IS CANCELLED...

Winds have diminished, but there still could be some gusts to 40
mph through early evening.

$$

NYZ012>014-019>021-085-012300-
/O.CON.KBUF.WI.Y.0004.000000T0000Z-230401T2300Z/
Wyoming-Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-
Southern Erie-
Including the cities of Warsaw, Geneseo, Canandaigua, Jamestown, 
Olean, Wellsville, Orchard Park, and Springville
404 PM EDT Sat Apr 1 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...

* WHAT...West winds 30 to 40 mph with gusts up to 55 mph.

* WHERE...Wyoming, Livingston, Ontario, Chautauqua, Cattaraugus, 
  Allegany, and Southern Erie counties.

* WHEN...Until 7 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Apffel
801 
WWUS71 KBUF 012256
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
656 PM EDT Sat Apr 1 2023

NYZ012>014-019>021-085-020000-
/O.EXP.KBUF.WI.Y.0004.000000T0000Z-230401T2300Z/
Wyoming-Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-
Southern Erie-
Including the cities of Warsaw, Geneseo, Canandaigua, Jamestown, 
Olean, Wellsville, Orchard Park, and Springville
656 PM EDT Sat Apr 1 2023

...WIND ADVISORY WILL EXPIRE AT 7 PM EDT THIS EVENING...

Winds have diminished, but gusts to 40 mph will still be possible
through this evening.

$$

Apffel

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this wind advisory went out at Mar 31, 10:32 AM EDT, 3 hours 5 minutes earlier.

Area forecast discussion, Mar 31, 10:32 AM EDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1032 AM EDT Fri Mar 31 2023

.SYNOPSIS...
After a somewhat chilly but otherwise pleasant day on Thursday...it
will be quite unsettled the next couple days with ample rain and
increasingly gusty winds. A warm front that will slowly push north
across the region today will generate several hours of rain...then a
deep storm system that will pass through the Upper Great lakes will
push several rain producing cold fronts across our region tonight and
Saturday. These fronts could also support strong thunderstorms Saturday
afternoon. Meanwhile...winds later tonight and Saturday could gust to
40 to 50 mph at times.

&&

.NEAR TERM /THROUGH SATURDAY/...
Radar imagery showing areas of returns across Western NY late this
morning. The 12Z KBUF sounding showed plenty of low level dry air,
so these initial radar returns are going into moistening the low
levels with plenty of sub-cloud evaporation. A more substantial area
of rain upstream over southern Ontario will arrive late
morning/midday with rain becoming more widespread, first across
Western NY and then spreading into the rest of the area.

A robust longwave trough digging across the northern plains today will
continue to deepen an already sub 995mb sfc low that will churn across
the Upper Mississippi valley. Strengthening warm advection downstream
of this system will lead to a tightening of a developing H925-70
baroclinic zone over the Lower Great Lakes.

As a result...high and mid level clouds this morning will steadily
lower and thicken as we work into the afternoon. Showers over the
far western counties from the initial surge of warmer air will give
way to several hours of steadier rain that will overspread the whole
forecast area as we work through the midday and afternoon. The
morning showers could start as a mix of rain and wet snow...but
little if any accumulation is expected. Meanwhile...rainfall today
will range from a quarter inch or less from the Finger Lakes to the
Eastern Lake Ontario region to nearly a half inch across parts of
the Srn Tier.

As the warm front pushes across and north of Lake Ontario early
tonight...most of western New York will find itself in the nearly
pcpn free warm sector. A break of several hours can be expected...
then the next shortwave will push the first of several cold fronts
across our region well after midnight. A 50-60kt low level jet
associated with this front will help to ignite a round of widespread
moderately heavy rain showers that could include an overnight
thunderstorm or two. Another quarter to a half inch of rain is
expected. Its worth noting that tonight will likely be one of the
mildest nights that we have experienced in months...as the mercury
across the western counties will only settle into the upper 40s. That
is about where we should be for daytime highs.

In the wake of the first cold front...a pronounced dry slot will punch
its way northeastward across our region Saturday morning. This will
allow for several hours of sunshine to start the day across the western
counties...but this will only lead to increased instability for
convection that will sweep across the area with the next cold front
Saturday afternoon. Given 40-50kt winds aloft (3-5kft)...there will be
ample shear for convection to become organized with strong to damaging
straight line winds becoming possible. In fact...SPC has outlined much
of our forecast area in a slight risk area for severe wx. Have added a
little enhanced wording to the forecast to include the mention of gusty
winds with the storms. Speaking of winds...a wind advisory will likely
be needed in a near future forecast package to account for synoptically
driven winds that are forecast to gust to 40-50 mph. Temperatures ahead
of the afternoon cold front are likely to exceed 60...especially across
the Finger Lakes where 65 may be easily attainable.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
A sharp mid-level trough, with its axis overhead of the region will
pull east throughout the night Saturday night, which in turn will
pull the secondary cold front associated with the surface low
centered over northern Maine east. Additionally in the wake of the
front, cold air advection will cause temperatures to cool off from
the mid to upper 40s to near freezing. Meanwhile, mid-level ridging
and associated surface high pressure overhead of the western Great
Lakes will advance towards the region. Therefore throughout the
majority of the night, expect rain showers to transition to snow
throughout the night as temperatures drop to below freezing. With
the aforementioned high pressure area moving across the Great Lakes,
associated dry air and subsidence will start to work its way into
the region late Saturday night and into Sunday morning.

High pressure will then slide east across the area Sunday supporting
primarily dry calm weather. Temperatures will remain on the cooler
side Sunday with highs in the mid to upper 30 with a few locations
across the Genesee Valley reaching the low 40s.

The next subtle trough will pull east across the upper Great Lakes
Sunday night and then across the lower Great Lakes Monday. This
trough will support a surface low to slide east across southern
Canada. As the low pushes east across southern Ontario Canada, its
associated surface warm front will push east across southern Canada
and into the far northern portions of the eastern Lake Ontario
region Sunday night and introduce a few mixed rain and snow showers.
Then, the associated week cold front will sweep south across the
region Monday and may support a few rain showers to slide south
across the region Monday afternoon, with the best chances for
showers lying across the eastern portions of the forecast area.

A weak shortwave will push east across the region and result in a
baroclinic zone to develop in the vicinity of New York State and
Pennsylvania. Depending on how far south this boundary stalls, with
determine the better chances for showers. As of right now kept a
chance for rain showers Monday night through Tuesday.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
The next potent upper level trough will dig and carve out much of
the western half of the CONUS by Tuesday night. A potent shortwave
trough will then race across the Plains and into the western Great
Lakes through mid-week and support warm moist air from the Gulf of
Mexico to surge northward across the eastern half of the CONUS. This
upper level pattern will translate to another complex surface system
developing and traveling northeast across the Plains and upper Mid-
West. As the low advances northeastward, its surface warm front will
slide northeast across the region Tuesday night and support rain
showers to lift north across the region. The surface cold front will
be soon to follow and sweep east across the region late Wednesday
and Wednesday night, which will continue the chances for rain
showers Wednesday.

As the trough pulls east across New York State Thursday, the low
will also pull northeast and support surface high pressure to fill
in across the region. This will act to dry out the atmosphere and
support calm quiet weather late in the next week.

Otherwise, due to ample Gulf of Mexico temperature and moisture
advection Wednesday will be the warmest day of the week with highs
in the mid to upper 60s and some low 70s across the Finger Lakes. In
the wake of the front Thursday, temperatures will return to around
average with highs in the mid 50s to low 60s.

&&

.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
An approaching warm front will lead to lowering cigs this morning
with rain becoming more widespread from late morning through early
afternoon. During the course of the morning and midday...cigs will
lower to MVFR to IFR levels from west to east with more widespread
rain replacing the light rain from the first part of the morning.

IFR conditions are expected tonight...as a brief period of mainly dry
weather in the evening will give way to another round of widespread
rain showers. There could even be a thunderstorm or two during the
overnight.

Marginal low level wind shear conditions will be in place this
afternoon and tonight...as winds just off the sfc will average 40-50
knots.

Outlook...

Saturday...Restrictions likely in rain showers. Strong winds possible.
Sunday and Monday...Mainly VFR.
Tuesday...Mainly VFR with scattered showers.

&&

.MARINE...
Gentle southeasterlies found throughout much of the Lower Great Lakes
early this morning will freshen and become more southerly in the wake
of a passing warm front during the midday and afternoon. While the
southerly winds could become gusty on Lake Erie...the offshore flow
should preclude the need for small craft advisories.

Moderate to occasionally fresh southerlies for much of tonight will
then strengthen and become southwesterly in the wake of a cold frontal
passage late. This will mainly be the case on Lake Erie where waves
will build to small craft advisory levels.

Strong to near gale force southwesterlies will then be found on both
lakes on Sunday. While sustained gale force winds are not expected at
this time...frequent gale force gusts will be likely. Will thus hoist a
gale watch for both lakes. These strong winds will remain in place
through Sunday evening before subsiding overnight.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory from 8 PM this evening to 6 AM EDT Sunday
         for LEZ020.
         Small Craft Advisory from 8 PM this evening to 2 PM EDT
         Saturday for LEZ040-041.
         Gale Watch from Saturday afternoon through late Saturday
         night for LEZ040-041.
         Gale Watch from Saturday afternoon through late
         Saturday night for LOZ042>045-062>065.

&&

SYNOPSIS...RSH
NEAR TERM...Hitchcock/RSH
SHORT TERM...EAJ
LONG TERM...EAJ
AVIATION...Hitchcock/RSH
MARINE...RSH
Hazardous weather outlook, Mar 31, 5:12 AM EDT, 8 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
512 AM EDT Fri Mar 31 2023

NYZ001>005-010>014-019>021-085-010915-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Northern Erie-Genesee-
Wyoming-Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-
Southern Erie-
512 AM EDT Fri Mar 31 2023

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Hazardous weather not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Strong winds are possible Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ006>008-010915-
Oswego-Jefferson-Lewis-
512 AM EDT Fri Mar 31 2023

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Today and tonight.

Hazardous weather not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Strong winds are possible Saturday. There's also a chance that the
combination of rain and run-off from snow melt will cause flooding in
the Black River and its tributaries on Saturday and Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ040-041-010915-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
512 AM EDT Fri Mar 31 2023

...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT...

This Hazardous Weather Outlook is for portions of Lake Erie.

.DAY ONE...Today and tonight.

Hazardous weather not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

Gale force winds are possible Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ042>045-062>065-010915-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
512 AM EDT Fri Mar 31 2023

...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT...

This Hazardous Weather Outlook is for portions of Lake Ontario.

.DAY ONE...Today and tonight.

Hazardous weather not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

Gale force winds are possible Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-LOZ030-010915-
Upper Niagara River and Buffalo Harbor-Lower Niagara River-
512 AM EDT Fri Mar 31 2023

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...Today and tonight.

No hazardous weather not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Gale force winds are possible Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

SLZ022-024-010915-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
512 AM EDT Fri Mar 31 2023

This Hazardous Weather Outlook is for the New York waters of the
Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 4:44 AM EDTGale WatchBUF24 hr
Mar 31, 4:44 AM EDTSmall Craft AdvisoryBUF54 hr

Nearby

Wind Advisories in New York, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.